# SDR QXEA200400429

- Difficulty date: June 10, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 11,102 hours, 16,003 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Part number: D44044
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX - ON FLIGHT NUMBER 2294, AUTOFEATHER DID NOT ARM DURING TAKEOFF ROLL, TESTED OK DURING DEPARTURES.  TORQUE WAS AT 96 PERCENT.  THE AIRSPEED WAS AT 70 KIAS.  ADJUSTED AUTOFEATHER ARMING POTENTIOMETER ON THE NR 1 AND NR 2 POWER LEVERS.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
